A female asked:
Disclaimer

I was on Depo-Provera provera (medroxyprogesterone) for almost 6 years and experienced a lot of hair loss I believe to be caused by it. What can I do or take to reverse it?

1 doctor answer
Dr. Claudette Anderson
Specializes in Gynecology
Check with your: Dermatologist.I imagine some reversal will happen how much may depend on your genetics.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Stephen Southard
14 years experience in Internal Medicine
Relatively: In the right person, Depo-Provera provera (medroxyprogesterone) has a long proven safety track. If you do go forth with Depo-Provera provera (medroxy ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Gabor Racz
22 years experience in Anesthesiology
Yes, if....: If the same symptoms come back repeatedly after each injection especially if you get swelling and itching .Visit your doctor.
2
2 thanks
A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Goals: What are your goals? Clomid (clomiphene) is used when someone is not ovulating and is trying to get pregnant right away. If you are not trying to get ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Robert Killian
27 years experience in General Practice
Unlikely: No. That would be an unlikely cause of your hunger.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month